ETHICON INC. PROLENE SUTURE 30IN(75CM) 2-0 BLU; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Back to Search Results |
| Catalog Number |
W295H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/08/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent a breast mass excision bilateral with round block mammoplasty procedure on (b)(6) 2023 and suture was used.During the procedure, the surgeon used prolene 2-0 round then the thread suddenly snapped.No adverse patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Was there any adverse consequence associated with the patient? please perform and document the follow up attempt for product return.Please document the shipment tracking number in notes or rmao sections.Please provide the source or name of person providing answers to follow-up questions (not the person relaying/submitting answers to loc or chu).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H6 component code: c22 photo analysis.H6 component code: g07002 no device returned.Photo review: this is an analysis for a photo submitted to ethicon for evaluation.During the visual analysis, the following was observed: the image shows a coil former with a dispensed suture.A clear analysis could not be performed due to the quality of the photo.Based on the photo review, the event describe is not confirmed, and no conclusion or root cause could be determined.Hands on device analysis may provide the additional evidence necessary to confirm the root cause of the reported event.Because the device was not returned our evaluation is limited.As part of ethicon quality process all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post market surveillance.